Journal of Differential Geometry

Killing vector fields with twistor derivative

Andrei Moroianu

Full-text: Open access

Abstract

Motivated by the possible characterization of Sasakian manifolds in terms of twistor forms, we give the complete classification of compact Riemannian manifolds carrying a Killing vector field whose covariant derivative (viewed as a 2–form) is a twistor form.

Article information

Source
J. Differential Geom. Volume 77, Number 1 (2007), 149-167.

Dates
First available in Project Euclid: 27 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1185550818

Digital Object Identifier
doi:10.4310/jdg/1185550818

Mathematical Reviews number (MathSciNet)
MR2344357

Zentralblatt MATH identifier
1128.53028

Citation

Moroianu, Andrei. Killing vector fields with twistor derivative. J. Differential Geom. 77 (2007), no. 1, 149--167. doi:10.4310/jdg/1185550818. http://projecteuclid.org/euclid.jdg/1185550818.


Export citation